Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
181 Doctors are Online

I have pain in vagina and rectum. Is savlon advised to stop persistent itching ?

23, 60kg, 5 3 , no long term health issues but finished a course of amoxycillin 2 weeks ago (treating tonsillitis ). I have been experiencing pain in my vagina and rectum for a few days and after a quick google search I think it could be genital warts or herpes . I m currently on holiday in Italy and I do not speak the language, so I am reluctant to go to the doctors. All I have is Savlon, will this stop the persistent itching until I get back to the UK to get it checked out or will I be doing more harm to the sensitive area? If so are there any over the counter remedies that I can try temporarily?
Asked On : Tue, 24 May 2011
Answers:  1 Views:  622
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
hi
u have no wart as u have no lesion of it ,there is bump like lesion with rough surface is there in wart.
in herpes fluid fill small blister is there and its much more painful
so dont think of this two things
u might have some infection or allergy
right now take only analgesic tab twice a day and do rest.
drink more water and avoid sexual relation
Answered: Tue, 24 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor